# SDR ABXA9900639

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: 2757851
- Condition: Corroded
- Location: Right Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RIGHT WING UPPER SKIN AT FORWARD SPAR, STATION XRS 250.  INSTALLED REPAIR DOUBLER IAW ABX REA D857-27330MR.
